# SDR DALA2023050903646

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 73,690 hours, 27,804 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 4R DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: CYCLED 4R DOOR- SLIDE ARM NML. B757 AMM 2566. (4140864)
